Linear elliptic equations with BMO coefficients
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 10 (1999) no. 1, pp. 17-23 Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica

Voir la notice de l'article

We prove an existence and uniqueness theorem for the Dirichlet problem for the equation \( \text{div} (a(x) \nabla u) = \text{div} f \) in an open cube \( \Omega \subset \mathbb{R}^{N} \), when \( f \) belongs to some \( L^{p} (\Omega) \), with \( p \) close to 2. Here we assume that the coefficient \( a \) belongs to the space BMO(\( \Omega \)) of functions of bounded mean oscillation and verifies the condition \( a(x) \ge \lambda_{0} > 0 \) for a.e. \( x \in \Omega \).
@article{RLIN_1999_9_10_1_a2,
     author = {Carozza, Menita and Moscariello, Gioconda and Passarelli di Napoli, Antonia},
     title = {Linear elliptic equations with {BMO} coefficients},
     journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
     pages = {17--23},
     year = {1999},
     volume = {Ser. 9, 10},
     number = {1},
     zbl = {1042.35009},
     mrnumber = {MR1768517},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/RLIN_1999_9_10_1_a2/}
}
TY  - JOUR
AU  - Carozza, Menita
AU  - Moscariello, Gioconda
AU  - Passarelli di Napoli, Antonia
TI  - Linear elliptic equations with BMO coefficients
JO  - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
PY  - 1999
SP  - 17
EP  - 23
VL  - 10
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/RLIN_1999_9_10_1_a2/
LA  - en
ID  - RLIN_1999_9_10_1_a2
ER  - 
%0 Journal Article
%A Carozza, Menita
%A Moscariello, Gioconda
%A Passarelli di Napoli, Antonia
%T Linear elliptic equations with BMO coefficients
%J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
%D 1999
%P 17-23
%V 10
%N 1
%U http://geodesic.mathdoc.fr/item/RLIN_1999_9_10_1_a2/
%G en
%F RLIN_1999_9_10_1_a2
Carozza, Menita; Moscariello, Gioconda; Passarelli di Napoli, Antonia. Linear elliptic equations with BMO coefficients. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 10 (1999) no. 1, pp. 17-23. http://geodesic.mathdoc.fr/item/RLIN_1999_9_10_1_a2/